# SDR CA980930015

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Propeller: Rotol R321482F8
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Location: Dc System
- Stage of operation: DE
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) IN DESCENT BETWEEN 8 TO 6,000 FEET, THE AIRCRAFT WAS STRUCK BY LIGHTNING WHICH RESULTED IN A COMPLETE ELECTRICAL FAILURE.  SYSTEM RESET AND POWER WAS RESTORED.  POST-LANDING INSPECTION FOUND ARCING ON THE NR 1 PROPELLER, LEFT AILERON AND THERE WAS A HOLE IN THE TAILCONE.  NR 1 ENGINE ALSO REMOVED FOR INSPECTION.
